I started taking LA-3 about 2 weeks ago. I have noticed severe stomach upset and severe indigestion. It may have helped energy level a small amount, but I am really not sure if it did. I looked up the ingredients on the internet, and these ingredients can have undesirable side effects. My family doctor advised stopping taking LA-3. It can also interfere with other medications. I am going to ask for a refund.
Bottom Line: No, I would not recommend this to a friend
3 people found it helpfulLink to this Review
Hi Will! I'm Aurora from Live Cell Research. Thank you so much for taking the time to leave us a review. I am so sorry to hear that you had this experience while using LA-3. While a majority of our customers love using LA-3, we do understand that it is not for everyone. I am glad to hear that you consulted your primary physician! We always suggest doing this before purchasing any new product. I would love to assist you with the refund process. Please email me directly at email@example.com! I look forward to hearing from you.